# SDR AALA202512025057

- Difficulty date: May 7, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 71,192 hours, 29,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 695517978
- Condition: Inoperative
- Location: Zone 200  Dimmer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MANUAL GEAR EXTENSION ACCESS DOOR OPEN LIGHT INOPERATIVE.  REPLACED ANNUNCIATOR (AALA202505083345) AND DIMMING (AALA202512025057) MODULE. PER AMM 33-18-00. OPERATIONAL CHECK GOOD.
